# SDR AALA20161230022

- Difficulty date: December 30, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 21,964 hours, 8,570 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: M9324
- Condition: Low Pressure
- Location: Cabin
- Part time: 3,528 hours, 1,406 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  AFT EMERGENCY LIFE RAFT PRESSURE IS LOW. REMOVED AND REPLACED LIFE RAFT IAW AMM 25-64-00.  OPERATIONAL CHECK GOOD.
